# SDR AALA202009189009

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 27,024 hours, 11,187 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9651690055
- Part serial: EMK533143
- Condition: Failed
- Location: Ground Prox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TWENTY MINUTES AFTER TAKEOFF CLIMBING THROUGH FL 340, TERR FAIL ANNUNCIATED IN CAPTAINS AND FIRST OFFICERS NAV DISPLAYS.  GPWS INOPERATIVE ANNUNCIATOR ALSO ILLUMINATED.  REMAINED ILLUMINATED  THROUGHOUT FLIGHT.  REPLACED GROUND PROXIMITY WARNING COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 34-46-01.
